Alert archive / Idaho / Red Flag Warnings in 2020

Red Flag Warning 18, NWS Pocatello, ID

August 26, 202012 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Aug 26, 2020, 3:29 AM MDT for 12 counties in Idaho. It took effect at Aug 26, 2020, 1:00 PM MDT. It was in force for 31 hr. 20 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 26, 2020, 3:29 AM MDT (09:29 UTC)
In effect from
Aug 26, 2020, 1:00 PM MDT
Expired
Aug 27, 2020, 8:06 PM MDT
In force
31 hr
Issued by
NWS Pocatello, ID

Counties Blaine County, ID, Boise County, ID, Bonneville County, ID, Butte County, ID, Clark County, ID, Custer County, ID, Fremont County, ID, Idaho County, ID, Lemhi County, ID, Madison County, ID, Teton County, ID, Valley County, ID

The radar

The Pocatello radar (KSFX), 133 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 3:30 PM MDTTSTM WND GST 548 Nnw Dickey, IDWILLOW CREEK SUMMIT. PEAK WIND GUST AS THUNDERSTORM PASSED OVER.
Aug 26, 7:54 PM MDTTSTM WND GST 5022 E Carey, IDRAWS OBSERVATION - POTTER BUTTE
Aug 26, 8:10 PM MDTTSTM WND GST 46Arco, IDCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM ARCO. INL ARL FRD - ARCO OBSERVATION STATION.
Aug 26, 8:10 PM MDTNON-TSTM WND GST 46Arco, IDINL ARL FRD - ARCO OBSERVATION STATION
Aug 26, 8:15 PM MDTTSTM WND GST 4810 Se Arco, IDINL ARL FRD - RADIOACTIVE WASTE MANAGEMENT SITE
Aug 26, 8:20 PM MDTTSTM WND GST 5510 Se Arco, IDINL ARL FRD - RADIOACTIVE WASTE MANAGEMENT SITE
Aug 26, 8:25 PM MDTTSTM WND GST 608 W Atomic City, IDINL ARL FRD - BIG SOUTHERN BUTTE
Aug 26, 8:30 PM MDTTSTM WND GST 58Central Inl, IDINL ARL FRD - INL PUZZLE OBSERVATION SITE
Aug 26, 8:30 PM MDTTSTM WND GST 6014 Se Arco, IDINL ARL FRD - LOST RIVER REST AREA
Aug 26, 8:35 PM MDTTSTM WND GST 5814 E Arco, IDINL ARL FRD - REACTOR TECHNOLOGIES COMPLEX
Aug 26, 8:35 PM MDTTSTM WND GST 609 Nw Atomic City, IDMESONET STATION 690 - INL CENTRAL FACILITIES.
Aug 26, 8:40 PM MDTTSTM WND GST 5716 E Arco, IDINL ARL FRD - INTEC GRID 3
Aug 26, 8:40 PM MDTTSTM WND GST 6125 Ese Arco, IDINL ARL FRD - CRITICAL INFRASTRUCTURE COMPLEX
Aug 26, 8:45 PM MDTTSTM WND GST 671 Se Central Inl, IDITD - INL PUZZLE
Aug 26, 9:15 PM MDTTSTM WND GST 6423 W Idaho Falls, IDITD - TELEGRAPH HILL
Aug 26, 9:30 PM MDTTSTM WND GST 4612 W Idaho Falls, IDITD - KETTLE BUTTE
Aug 26, 10:00 PM MDTTSTM WND GST 47Ucon, IDITD - UCON
Aug 26, 10:15 PM MDTTSTM WND GST 47Idaho Falls, IDITD IDAHO FALLS
Aug 26, 11:00 PM MDTTSTM WND GST 505 E Clementsville, IDMESONET STATION 8975 - RIVER RIM.
Aug 26, 11:23 PM MDTTSTM WND GST 6015 N Parker, IDMESONET STATION GASI1 - GAS CAVES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 9.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2020-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 241 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2020-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
241 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
2900 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

588 
WWUS85 KPIH 260929
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
329 AM MDT Wed Aug 26 2020

IDZ475-476-262100-
/O.NEW.KPIH.FW.W.0018.200826T1900Z-200827T0500Z/
East Salmon River Mountains/Salmon NF-
Lemhi and Lost River Range/Challis NF-
329 AM MDT Wed Aug 26 2020

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM
MDT THIS EVENING FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER
ZONES 475 AND 476...

The National Weather Service in Pocatello has issued a Red Flag
Warning for scattered thunderstorms, which is in effect from 1 PM
this afternoon to 11 PM MDT this evening.

* AFFECTED AREA...Fire Weather Zone 475 East Salmon River 
  Mountains/Salmon NF and Fire Weather Zone 476 Lemhi and Lost 
  River Range/Challis NF.

* IMPACTS...Lightning with scattered thunderstorms can overwhelm 
  initial attack forces for wild fire fighting with numerous 
  starts. Strong thunderstorm outflow can make fire spread 
  direction and spread rate too hazardous for fire control 
  efforts.

* THUNDERSTORMS...Scattered coverage with frequent lightning 
  likely with a mix of dry and wet thunderstorms.


* OUTFLOW WINDS...Erratic thunderstorm outflow gusts of 40 to 50 
  mph with locally higher gusts possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

- Thunderstorm coverage of 25 percent, without specific rainfall
  criteria.

&&

$$
4 follow-up statements
663 
WWUS85 KPIH 261730
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
1130 AM MDT Wed Aug 26 2020

IDZ411-422-271200-
/O.EXB.KPIH.FW.W.0018.200826T1900Z-200828T0400Z/
Centennial Mountains and Snake River Range/Targhee NF-
Sawtooth Range/Northern Sawtooth NF-
1130 AM MDT Wed Aug 26 2020

...RED FLAG WARNING IN EFFECT FROM 1 PM MDT TODAY UNTIL 10 PM MDT
THURSDAY FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 411 
AND 422...

The National Weather Service in Pocatello has issued a Red Flag
Warning for scattered thunderstorms, which is in effect until
10 PM MDT Thursday.

* AFFECTED AREA...Fire Weather Zone 411 Centennial Mountains and 
  Snake River Range/Targhee NF and Fire Weather Zone 422 
  Sawtooth Range/Northern Sawtooth NF.

* IMPACTS...Lightning with scattered thunderstorms can overwhelm 
  initial attack forces for wild fire fighting with numerous 
  starts. Strong thunderstorm outflow can make fire spread 
  direction and spread rate too hazardous for fire control 
  efforts.

* THUNDERSTORMS...Scattered coverage with frequent lightning
  likely with a mix of dry and wet thunderstorms. Thunderstorm
  activtity will likely briefly end Thursday morning before
  redeveloping Thursday afternoon. 

* OUTFLOW WINDS...Erratic thunderstorm outflow gusts of 40 to 50 
  mph with locally higher gusts possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

- Relative humidity at or below 15 percent and wind gusts of at
least 25 mph in the mountains, or 30 mph in the Snake Plain.

- Thunderstorm coverage of 25 percent, without specific rainfall
criteria.

- Other high impact events deemed critical by the National
Weather Service and area fire management agencies.

&&

$$

IDZ475-476-271200-
/O.EXT.KPIH.FW.W.0018.200826T1900Z-200828T0400Z/
East Salmon River Mountains/Salmon NF-
Lemhi and Lost River Range/Challis NF-
1130 AM MDT Wed Aug 26 2020

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM MDT THURSDAY FOR
SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 475 AND 476...

* AFFECTED AREA...Fire Weather Zone 475 East Salmon River 
  Mountains/Salmon NF and Fire Weather Zone 476 Lemhi and Lost 
  River Range/Challis NF.

* IMPACTS...Lightning with scattered thunderstorms can overwhelm 
  initial attack forces for wild fire fighting with numerous 
  starts. Strong thunderstorm outflow can make fire spread 
  direction and spread rate too hazardous for fire control 
  efforts.

* THUNDERSTORMS...Scattered coverage with frequent lightning 
  likely with a mix of dry and wet thunderstorms. Thunderstorm
  activtity will likely briefly end Thursday morning before
  redeveloping Thursday afternoon. 

* OUTFLOW WINDS...Erratic thunderstorm outflow gusts of 40 to 50 
  mph with locally higher gusts possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

- Thunderstorm coverage of 25 percent, without specific rainfall
criteria.

&&

$$
198 
WWUS85 KPIH 270845
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
245 AM MDT Thu Aug 27 2020


IDZ411-422-475-476-272100-
/O.CON.KPIH.FW.W.0018.000000T0000Z-200828T0400Z/
Centennial Mountains and Snake River Range/Targhee NF-
Sawtooth Range/Northern Sawtooth NF-
East Salmon River Mountains/Salmon NF-
Lemhi and Lost River Range/Challis NF-
245 AM MDT Thu Aug 27 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 411,
422, 475 AND 476...

* AFFECTED AREAS... Fire Weather Zone 411 Centennial Mountains and Snake
  River Range/Targhee NF, 

  Fire Weather Zone 422 Sawtooth Range/Northern Sawtooth NF, 

 Fire Weather Zone 475 East Salmon River Mountains/Salmon NF and 
 Fire Weather Zone 476 Lemhi and Lost River Range/Challis NF.

* IMPACTS...Lightning with scattered thunderstorms can overwhelm 
  initial attack forces for wild fire fighting with numerous 
  starts. Strong thunderstorm outflow can make fire spread 
  direction and spread rate too hazardous for fire control 
  efforts.

* THUNDERSTORMS...Scattered coverage with frequent lightning
  likely with a mix of dry and wet thunderstorms. Thunderstorm
  activity will likely briefly end Thursday morning before 
  redeveloping Thursday afternoon.

* OUTFLOW WINDS...Erratic thunderstorm outflow gusts of 40 to 50 
  mph with locally higher gusts possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

- Thunderstorm coverage of 25 percent, without specific rainfall
criteria.

&&

$$
152 
WWUS85 KPIH 272055
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
255 PM MDT Thu Aug 27 2020


IDZ411-422-475-476-280400-
/O.CON.KPIH.FW.W.0018.000000T0000Z-200828T0400Z/
Centennial Mountains and Snake River Range/Targhee NF-
Sawtooth Range/Northern Sawtooth NF-
East Salmon River Mountains/Salmon NF-
Lemhi and Lost River Range/Challis NF-
255 PM MDT Thu Aug 27 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 411,
422, 475 AND 476...

* AFFECTED AREAS... Fire Weather Zone 411 Centennial Mountains 
  and Snake River Range/Targhee NF,

* IMPACTS...Lightning with scattered thunderstorms can overwhelm 
  initial attack forces for wild fire fighting with numerous 
  starts. Strong thunderstorm outflow can make fire spread 
  direction and spread rate too hazardous for fire control 
  efforts.

* THUNDERSTORMS...Scattered coverage with frequent lightning 
  likely with a mix of dry and wet thunderstorms. Thunderstorm 
  activity will likely briefly end Thursday morning before 
  redeveloping Thursday afternoon.

* OUTFLOW WINDS...Erratic thunderstorm outflow gusts of 40 to 50 
  mph with locally higher gusts possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

- Thunderstorm coverage of 25 percent, without specific rainfall
criteria.

&&

$$
219 
WWUS85 KPIH 280206
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
806 PM MDT Thu Aug 27 2020

IDZ411-422-475-476-280315-
/O.CAN.KPIH.FW.W.0018.000000T0000Z-200828T0400Z/
Centennial Mountains and Snake River Range/Targhee NF-
Sawtooth Range/Northern Sawtooth NF-
East Salmon River Mountains/Salmon NF-
Lemhi and Lost River Range/Challis NF-
806 PM MDT Thu Aug 27 2020

...RED FLAG WARNING IS CANCELLED FOR SCATTERED THUNDERSTORMS FOR
FIRE WEATHER ZONES 411, 422, 475 AND 476...

The National Weather Service in Pocatello has cancelled the Red
Flag Warning.

Storms were dissipating rapidly with the setting sun. Thus the 
Red Flag Warning has been cancelled for the remainder of the 
evening.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 26, 3:20 AM MDT, 9 minutes earlier.

Area forecast discussion, Aug 26, 3:20 AM MDT, 9 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
320 AM MDT Wed Aug 26 2020

.SHORT TERM...Today through Friday night. Southwest flow aloft
will continue today and expect more thunderstorms to develop this
afternoon. Expect the most widespread activity in the central
mountains with isolated storms elsewhere. Thunderstorm outflow
winds could approach up to 50 mph this afternoon. Will have more
thunderstorms Thursday mainly in the Upper Snake River and eastern
highlands as the upper trof finally passes through but again
expect at least isolated storms everywhere. Will have mainly dry
conditions Friday as flow aloft shifts westerly behind the trof.
Today will be the hottest day in the short term with highs around
90 in low elevations. Will see slightly cooler temperatures
Thursday and Friday but still slightly above normal.
GK

.LONG TERM...Saturday through Wednesday.
European and GFS models differ greatly in the long term with the
European much wetter and colder than the GFS and European drops down
an upper low to western Idaho by Monday while the GFS drives through
an open upper trof well to the north keeping the coldest air far to
the north of Idaho.   The grids more closely resemble the European
model with the colder and wetter solution and showers are in the
grids Sunday through Tuesday.  Temperatures will be near normal
Saturday with significant cooldown Sunday into Tuesday with high
temperatures 5 to 15 degrees below normal then moderation Wednesday.
GK

&&

.AVIATION...Today the main impacts will be thunderstorms in the
afternoon continuing into the early evening. The stronger, more
widespread thunderstorms will be in the Central mountains. Gusty
outflows are likely, 40 to 50 mph. Have VCTS for all sites in the
afternoon today. Smoke has gotten better due to recent showers
and thunderstorms. An upper level wind shift will start on Friday
which will help clear the smoke out more. However, total clearing
of smoke is not expected until Sunday into Monday with a strong
cold frontal passage.
TW

&&

.FIRE WEATHER...Look for a return of showers and thunderstorms
this afternoon into the evening with the biggest impact being
gusty outflow winds of 40 to 50 mph. Overall the thunderstorm
coverage looks less than yesterday. So, looking for overall
isolated thunderstorm coverage, especially for our southern areas.
The Central mountains, including fire zones 475 and 476, have a
better chance of showers and thunderstorms due to an lingering
frontal boundary over the area. Do have scattered thunderstorm
coverage for zones 475 and 476. Thunderstorms will again be a mix
of wet and dry. A Red Flag warning is in effect for zone 475 and
476 for this afternoon into the early evening. Thursday expect
lingering isolated, afternoon thunderstorms mainly for the
mountains. Smoke impacts will be decreased today due to showers
and thunderstorms. By Friday the upper level flow will start
changing, clearing smoke even more. However, we are still not
expecting to clear all the smoke out until Sunday into Monday.
Still looking for breezy to moderate winds late Saturday into
Sunday as a strong cold front moves through the area Sunday. Red
Flag may be need for the Snake Plain on Saturday for gusty winds
and low relative humidity. Expect temperatures to drop 10 to 15
degrees below normal by next Monday. Though both long-range
models show this front, the ECMWF model is much wetter than the
GFS model as the ECMWF drops an upper level low over the area
bringing moisture. There is a lot of uncertainty with this low
developing but have starting adding precipitation in the
forecast.
TW

&&

.AIR STAGNATION...Air quality remains variable this week as
southwest flow aloft maintains smoke trajectory from CA, NV and
OR. Thunderstorm activity today through Thursday could provide
some cleansing/wash out of the atmosphere, but those effects would
likely be localized, and could fill back in depending on
overnight inversion set up. There is no expectation of widespread
wholesale improvement until upper trough dives into the region
over the weekend, turning upper flow northwest.

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 1 PM this afternoon to 11 PM MDT this
evening for IDZ475-476.

&&

In the hours before

Local storm report, Aug 25, 9:34 PM MDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
934 PM MDT TUE AUG 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     12 NW ATOMIC CITY       43.55N 113.01W
08/25/2020  M57 MPH          BUTTE              ID   MESONET

            MESONET STATION LOS - LOST RIVER REST AREA.

&&

KSMITH
Local storm report, Aug 25, 9:39 PM MDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE POCATELLO ID
939 PM MDT TUE AUG 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND GST     20 WSW OAKLEY           42.13N 114.24W
08/25/2020  M58 MPH          CASSIA             ID   OTHER FEDERAL

            USFS RAWS SYSTEM - COTTON RIDGE.

0322 PM     TSTM WND DMG     16 ESE ALMO             42.01N 113.34W
08/25/2020                   CASSIA             ID   TRAINED SPOTTER

            POWER OUTAGE FROM PASSING THUNDERSTORM.

0339 PM     TSTM WND GST     27 SE MALTA             42.00N 112.96W
08/25/2020  M49 MPH          ONEIDA             ID   OTHER FEDERAL

            USFS RAWS - MOBURG CANYON.

0345 PM     TSTM WND GST     12 E BURLEY             42.54N 113.55W
08/25/2020  M58 MPH          CASSIA             ID   OTHER FEDERAL

            ITD YALE OBSERVATION SYSTEM.

0345 PM     TSTM WND GST     25 ESE MALTA            42.17N 112.92W
08/25/2020  M56 MPH          ONEIDA             ID   DEPT OF HIGHWAYS

            ITD SWEETZER SUMMIT - OBSERVATION.

0430 PM     TSTM WND GST     18 ENE CAREY            43.40N 113.62W
08/25/2020  M58 MPH          BUTTE              ID   DEPT OF HIGHWAYS

            ITD TOMCAT OBSERVATION SYSTEM.

0440 PM     TSTM WND GST     25 W ARCO               43.63N 113.80W
08/25/2020  M50 MPH          CUSTER             ID   OTHER FEDERAL

            INL ARL FRD OBSERVATION FROM CRATERS OF THE
            MOON.

0448 PM     TSTM WND DMG     5 SE POCATELLO          42.83N 112.41W
08/25/2020                   BANNOCK            ID   PUBLIC

            TREE DOWN. TIME ESTIMATED BASED ON RADAR AND
            NEARBY WIND GUST REPORTS.

0450 PM     NON-TSTM WND GST 3 W INKOM               42.80N 112.31W
08/25/2020  E50 MPH          BANNOCK            ID   NWS EMPLOYEE

            PORTNEUF GAP.

0451 PM     TSTM WND GST     POCATELLO AIRPORT       42.92N 112.60W
08/25/2020  M54 MPH          POWER              ID   ASOS

            POCATELLO ASOS.

0454 PM     TSTM WND GST     23 E CAREY              43.30N 113.49W
08/25/2020  M59 MPH          BLAINE             ID   OTHER FEDERAL

            RAWS POTTER BUTTE.

0455 PM     TSTM WND GST     20 S ARCO               43.34N 113.30W
08/25/2020  M56 MPH          BUTTE              ID   OTHER FEDERAL

            INL ARL FRD - COXS WELL.

0500 PM     TSTM WND GST     4 W LAVA HOT SPRINGS    42.62N 112.09W
08/25/2020  M63 MPH          BANNOCK            ID   DEPT OF HIGHWAYS

            ITD TOPAZ OBSERVATION.

0500 PM     TSTM WND GST     20 S ARCO               43.34N 113.30W
08/25/2020  M60 MPH          BUTTE              ID   OTHER FEDERAL

            INL ARL FRD - COXS WELL.

0500 PM     TSTM WND GST     ARCO                    43.63N 113.30W
08/25/2020  M57 MPH          BUTTE              ID   OTHER FEDERAL

            INL ARL FRD ARCO OBSERVATION.

0500 PM     TSTM WND DMG     ARCO                    43.63N 113.30W
08/25/2020                   BUTTE              ID   EMERGENCY MNGR

            4 LARGE STADIUM LIGHT POLES SNAPPED OFF AT
            THEIR BASES AND DOWN DAMAGING A CHAIN LINK
            FENCE AT BUTTE COUNTY HIGH SCHOOL. WIRES
            ALSO DOWN. REPORT FROM COUNTY EM CONFIRMED
            BY PUBLIC PHOTOS ON FACEBOOK. TIME ESTIMATED
            BASED ON RADAR AND NEARBY OBSERVED WIND
            GUSTS.

0500 PM     TSTM WND DMG     3 SSE MOORE             43.69N 113.34W
08/25/2020                   BUTTE              ID   EMERGENCY MNGR

            BUTTE COUNTY EMERGENCY MANAGER REPORTS
            NUMEROUS TREE LIMBS DOWN ACROSS THE MOORE
            AND ARCO AREAS, ALONG WITH REPORTS OF POWER
            OUTAGES IN RURAL PORTIONS OF BUTTE COUNTY.
            TIME ESTIMATED BASED ON RADAR AND NEARBY
            OBSERVED WIND GUSTS.

0510 PM     TSTM WND GST     15 E ARCO               43.63N 113.00W
08/25/2020  M70 MPH          BUTTE              ID   OTHER FEDERAL

            INL ARL FRD - DEAN MAN CANYON.

0515 PM     TSTM WND GST     10 W SODA SPRINGS       42.66N 111.78W
08/25/2020  M53 MPH          CARIBOU            ID   DEPT OF HIGHWAYS

            ITD GEM VALLEY OBSERVATION SITE.

0515 PM     TSTM WND GST     4 W SODA SPRINGS        42.66N 111.66W
08/25/2020  M52 MPH          CARIBOU            ID   UTILITY COMPANY

            UNION PACIFIC RR OBSERVATION.

0520 PM     TSTM WND GST     12 NW ATOMIC CITY       43.55N 113.01W
08/25/2020  M57 MPH          BUTTE              ID   MESONET

            MESONET STATION LOS - LOST RIVER REST AREA.

0520 PM     TSTM WND GST     5 S HOWE                43.71N 113.00W
08/25/2020  M56 MPH          BUTTE              ID   OTHER FEDERAL

            INL ARL FRD - BASE OF HOWE PEAK.

0523 PM     TSTM WND DMG     POCATELLO               42.88N 112.47W
08/25/2020                   BANNOCK            ID   UTILITY COMPANY

            NUMEROUS POWER OUTAGES INCLUDING POCATELLO,
            CHUBBUCK, MCCAMMON, LAVA HOT SPRINGS,
            VIRGINIA, SPRINGFIELD.

0525 PM     TSTM WND GST     CENTRAL INL             43.59N 112.94W
08/25/2020  M63 MPH          BUTTE              ID   OTHER FEDERAL

            INL ARL FRD OBSERVATION.

0525 PM     TSTM WND GST     SE ATOMIC CITY          43.44N 112.81W
08/25/2020  M57 MPH          BINGHAM            ID   OTHER FEDERAL

            INL ARL FRD - ATOMIC CITY.

0530 PM     TSTM WND GST     20 SE ARCO              43.43N 113.02W
08/25/2020  M67 MPH          BUTTE              ID   DEPT OF HIGHWAYS

            ITD INL PUZZLE - CENTRAL FACILITIES.

0530 PM     TSTM WND GST     8 NNW ATOMIC CITY       43.55N 112.87W
08/25/2020  M57 MPH          BUTTE              ID   MESONET

            MESONET STATION PBF - INL CRITICAL
            INFRASTRUCTURE COMPLEX.

0533 PM     TSTM WND GST     9 WNW GRACE             42.63N 111.89W
08/25/2020  M48 MPH          CARIBOU            ID   OTHER FEDERAL

            USFS RAWS - GRACE.

0540 PM     TSTM WND GST     9 E HOWE                43.78N 112.82W
08/25/2020  M62 MPH          BUTTE              ID   OTHER FEDERAL

            INL ARL FRD - SAND DUNES.

0545 PM     TSTM WND GST     17 NE HOWE              43.95N 112.76W
08/25/2020  M64 MPH          BUTTE              ID   OTHER FEDERAL

            INL ARL FRD - SPEC MANUFACTURING LOF.

0545 PM     TSTM WND GST     24 W IDAHO FALLS        43.49N 112.04W
08/25/2020  M61 MPH          BONNEVILLE         ID   DEPT OF HIGHWAYS

            ITD - TELEGRAPH HILL.

0546 PM     TSTM WND GST     10 N BANCROFT           42.86N 111.88W
08/25/2020  M54 MPH          CARIBOU            ID   OTHER FEDERAL

            USFS RAWS - POLE CANYON.

0550 PM     TSTM WND GST     12 S MUD LAKE           43.67N 112.48W
08/25/2020  M56 MPH          JEFFERSON          ID   OTHER FEDERAL

            INL ARL FRD - ROVER.

0600 PM     TSTM WND GST     17 W IDAHO FALLS        43.49N 112.37W
08/25/2020  M57 MPH          BONNEVILLE         ID   OTHER FEDERAL

            ITD - KETTLE BUTTE.

0630 PM     NON-TSTM WND GST CAMAS                   44.00N 112.22W
08/25/2020  M54 MPH          JEFFERSON          ID   DEPT OF HIGHWAYS

            ITD - CAMAS OBSERVATION.

0700 PM     TSTM WND GST     15 E NEWDALE            43.89N 111.30W
08/25/2020  M52 MPH          TETON              ID   DEPT OF HIGHWAYS

            ITD BOTTS - OBSERVATION.

&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 6:00 PM MDTSpecial Weather StatementPIHBonneville45 min
Aug 25, 6:28 PM MDTSpecial Weather StatementPIHBonneville, Fremont, Madison, Teton62 min
Aug 25, 6:41 PM MDTSpecial Weather StatementPIHCassia49 min
Aug 25, 6:58 PM MDTSpecial Weather StatementPIHCuster47 min
Aug 25, 7:25 PM MDTSpecial Weather StatementPIHCassia50 min
Aug 25, 8:03 PM MDTSpecial Weather StatementPIHOneida, Power42 min
Aug 25, 8:40 PM MDTSpecial Weather StatementPIHBannock, Power50 min
Aug 25, 8:50 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Power25 min
Aug 25, 9:20 PM MDTSpecial Weather StatementPIHBannock, Bear Lake, Caribou, Franklin40 min
Aug 25, 9:23 PM MDTSpecial Weather StatementPIHBingham, Bonneville37 min
Aug 26, 5:39 PM MDTSpecial Weather StatementPIHLincoln51 min

Nearby

Red Flag Warnings in Idaho, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.